Bibounded uo-convergence and b-property in vector lattices Научная публикация
Журнал |
Positivity
ISSN: 1385-1292 , E-ISSN: 1572-9281 |
||||||
---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2021, Том: 25, Номер: 5, Страницы: 1677–1684 Страниц : DOI: 10.1007/s11117-021-00840-7 | ||||||
Ключевые слова | Vector lattice, Order dual, Regular Riesz dual system, b-property, Unbounded order convergence, Banach lattice | ||||||
Авторы |
|
||||||
Организации |
|
Библиографическая ссылка:
Alpay Ş.
, Emelyanov E.
, Горохова С.Г.
Bibounded uo-convergence and b-property in vector lattices
Positivity. 2021. V.25. N5. P.1677–1684. DOI: 10.1007/s11117-021-00840-7 WOS Scopus OpenAlex
Bibounded uo-convergence and b-property in vector lattices
Positivity. 2021. V.25. N5. P.1677–1684. DOI: 10.1007/s11117-021-00840-7 WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000655562500001 |
Scopus: | 2-s2.0-85106931550 |
OpenAlex: | W3172243184 |